Browsing by Author Jones, Christopher K.R.T.

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 9 of 9
Issue DateTitleAuthor(s)Citation
2008Electrical Waves in a One-Dimensional Model of Cardiac TissueWechselberger, Martin; Beck, Margaret; Jones, Christopher K.R.T.; Schaeffer, David; Mathematics & StatisticsElectrical Waves in a One-Dimensional Model of Cardiac Tissue, SIAM Journal on Applied Dynamical Systems, vol.7, 4, 2008,pp 1558-1581
2015Mixed mode oscillations in a conceptual climate modelWechselberger, Martin; Jones, Christopher K.R.T.; Roberts, Andrew; Widiasih, Esther; Mathematics & StatisticsMixed mode oscillations in a conceptual climate model, Physica D: Nonlinear Phenomena, vol.292-293, N/A, 2015,pp 70-83
2013The Morse and Maslov indices for matrix Hill's equationsMarangell, Robert; Jones, Christopher K.R.T.; Latushkin, Y; Mathematics & StatisticsThe Morse and Maslov indices for matrix Hill's equations in Spectral Analysis, Differential Equations and Mathematical Physics: A Festschrift in Honor of Fritz Gesztesys 60th Birthday, American Mathematical Society, 2013, pp. 205-233
2016On the Spectral and Modulational Stability of Periodic Wavetrains for Nonlinear Klein-Gordon EquationsMarangell, Robert; Jones, Christopher K.R.T.; Miller, Peter; Plaza, Ramon; Mathematics & StatisticsOn the Spectral and Modulational Stability of Periodic Wavetrains for Nonlinear Klein-Gordon Equations, Bulletin of the Brazilian Mathematical Society, vol.47, 2, 2016,pp 417-429
2013On the stability analysis of periodic sine–Gordon traveling wavesMarangell, Robert; Jones, Christopher K.R.T.; Miller, Peter; Plaza, Ramon; Mathematics & StatisticsOn the stability analysis of periodic sine–Gordon traveling waves, Physica D: Nonlinear Phenomena, vol.251, N/A, 2013,pp 63-74
2014Spectral and modulational stability of periodic wavetrains for the nonlinear Klein–Gordon equationMarangell, Robert; Jones, Christopher K.R.T.; Miller, Peter; Plaza, Ramon; Mathematics & StatisticsSpectral and modulational stability of periodic wavetrains for the nonlinear Klein–Gordon equation, Journal of Differential Equations, vol.257, N/A, 2014,pp 4632-4703
2012The spectrum of travelling wave solutions to the Sine-Gordon equationMarangell, Robert; Jones, Christopher K.R.T.; Mathematics & StatisticsThe spectrum of travelling wave solutions to the Sine-Gordon equation, Discrete and Continuous Dynamical Systems - Series S, vol.5, 5, 2012,pp 925-937
2012Unstable gap solitons in inhomogeneous nonlinear Schrödinger equationsMarangell, Robert; Jones, Christopher K.R.T.; Susanto, H; Mathematics & StatisticsUnstable gap solitons in inhomogeneous nonlinear Schrödinger equations, Journal of Differential Equations, vol.253, 4, 2012,pp 1191-1205
2003Weak finite-time Melnikov theory and 3D viscous perturbations of Euler flowsBalasuriya, Sanjeeva; Jones, Christopher K.R.T.; Mezic, Igor; Mathematics & StatisticsWeak finite-time Melnikov theory and 3D viscous perturbations of Euler flows, Physica D-Nonlinear Phenomena, vol.176,(1),2003,pp 82-106